Alert archive / Texas / High Wind Warnings in 2005

High Wind Warning 1, NWS Amarillo, TX

November 15, 20058 counties in Texas; Beaver County, Oklahoma

NWS Amarillo, TX issued this high wind warning at Nov 15, 2005, 3:03 AM CST for 8 counties in Texas; Beaver County, Oklahoma. It took effect at Nov 15, 2005, 4:00 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 15, 2005, 3:03 AM CST (09:03 UTC)
In effect from
Nov 15, 2005, 4:00 AM CST
Expired
Nov 15, 2005, 4:00 PM CST
In force
12 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Collingsworth County, TX, Donley County, TX, Gray County, TX, Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 121 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3203 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KAMA 150903
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
303 AM CST TUE NOV 15 2005

...STRONG WINDS ARE EXPECTED FROM 10 PM THIS EVENING TO 4 PM CST
TUESDAY ACROSS THE TEXAS AND OKLAHOMA PANHANDLES...

.A STRONG COLD FRONT WILL ENTER THE OKLAHOMA PANHANDLE SHORTLY
BEFORE MIDNIGHT AND WILL SWEEP SOUTH ACROSS ALL OF THE TEXAS
PANHANDLE BEFORE SUNRISE TUESDAY MORNING...BRINGING MUCH COLDER
TEMPERATURES TO THE AREA. PRESSURES BEHIND THE FRONT WILL RISE
SHARPLY...CAUSING NORTH WINDS TO INCREASE TO 25 TO 35 MPH WITH
GUSTS TO NEAR 50 MPH. CONDITIONS WILL IMPROVE BY TUESDAY EVENING.

OKZ003-TXZ004-005-009-010-014-015-019-020-151715-
/O.UPG.KAMA.WI.Y.0001.000000T0000Z-051115T2200Z/
/O.NEW.KAMA.HW.W.0001.051115T1000Z-051115T2200Z/
BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-
COLLINGSWORTH-
INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER...
HIGGINS...FOLLETT...MIAMI...CANADIAN...PAMPA...SHAMROCK...
WHEELER...CLARENDON...WELLINGTON
303 AM CST TUE NOV 15 2005

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

A STRONG PRESSURE GRADIENT ASSOCIATED WITH A SURFACE HIGH PRESSURE
SYSTEM WILL CAUSE EXTREMELY STRONG WINDS THROUGHOUT THE MORNING
HOURS...WITH GUSTS AS HIGH AS 60 MPH POSSIBLE ACROSS THE EASTERN
OKLAHOMA AND TEXAS PANHANDLES. SUCH WINDS CAN MAKE DRIVING EXTREMELY
DIFFICULT...AND CAN BE ESPECIALLY DANGEROUS TO HIGH PROFILE VEHICLES.
MOTORISTS ON INTERSTATE 40 AND OTHER EAST/WEST ORIENTED ROADS SHOULD
BE PARTICULARLY CAUTIOUS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58
MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

OKZ001-002-TXZ001>003-006>008-011>013-016>018-151715-
/O.CON.KAMA.WI.Y.0001.000000T0000Z-051115T2200Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS...
BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD...
CANYON...CLAUDE
303 AM CST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. 

A STRONG PRESSURE GRADIENT ASSOCIATED WITH A SURFACE HIGH PRESSURE
SYSTEM WILL RESULT IN STRONG GUSTY WINDS ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES THROUGH THE DAY TODAY. A WIND ADVISORY MEANS
THAT SUSTAINED WIND SPEEDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF
VENTURING ONTO AREA LAKES. THESE WINDS WILL MAKE OPEN WATERS OF
LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH
MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID
THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS.

$$

KRAMAR/NUNEZ
2 follow-up statements
000 
WWUS74 KAMA 150949
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
349 AM CST TUE NOV 15 2005

...STRONG WINDS ARE EXPECTED THROUGH 4 PM CST TUESDAY ACROSS THE
TEXAS AND OKLAHOMA PANHANDLES...

.A TIGHT PRESSURE GRADIENT AND STRONG LOWLEVEL WINDS WILL CONTINUE
ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THE DAY ON
TUESDAY...ASSOCIATED WITH A STRONG SURFACE RIDGE. NORTH WINDS ARE
EXPECTED TO CONTINUE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO NEAR 50
MPH ACROSS THE WESTERN HALF OF THE PANHANDLES...WHILE SUSTAINED WINDS
OF 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE ACROSS THE
EASTERN HALF OF THE PANHANDLES. CONDITIONS WILL IMPROVE BY TUESDAY
EVENING.

OKZ003-TXZ004-005-009-010-014-015-019-020-151800-
/O.CON.KAMA.HW.W.0001.051115T1000Z-051115T2200Z/
BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-
COLLINGSWORTH-
INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER...
HIGGINS...FOLLETT...MIAMI...CANADIAN...PAMPA...SHAMROCK...
WHEELER...CLARENDON...WELLINGTON
349 AM CST TUE NOV 15 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

A STRONG PRESSURE GRADIENT ASSOCIATED WITH A SURFACE HIGH
PRESSURE SYSTEM WILL CAUSE EXTREMELY STRONG WINDS THROUGHOUT THE
MORNING HOURS...WITH GUSTS AS HIGH AS 60 MPH POSSIBLE ACROSS THE
EASTERN OKLAHOMA AND TEXAS PANHANDLES. SUCH WINDS CAN MAKE
DRIVING EXTREMELY DIFFICULT...AND CAN BE ESPECIALLY DANGEROUS TO
HIGH PROFILE VEHICLES. MOTORISTS ON INTERSTATE 40 AND OTHER
EAST/WEST ORIENTED ROADS SHOULD BE PARTICULARLY CAUTIOUS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

OKZ001-002-TXZ001>003-006>008-011>013-016>018-151800-
/O.CON.KAMA.WI.Y.0001.000000T0000Z-051115T2200Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS...
BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD...
CANYON...CLAUDE
349 AM CST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. 

A STRONG PRESSURE GRADIENT ASSOCIATED WITH A SURFACE HIGH
PRESSURE SYSTEM WILL RESULT IN STRONG GUSTY WINDS ACROSS THE
TEXAS AND OKLAHOMA PANHANDLES THROUGH THE DAY TODAY. A WIND
ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF
VENTURING ONTO AREA LAKES. THESE WINDS WILL MAKE OPEN WATERS OF
LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH
MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID
THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS.

$$
000 
WWUS74 KAMA 151752
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1152 AM CST TUE NOV 15 2005

...STRONG WINDS ARE EXPECTED THROUGH 4 PM CST TODAY ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES...

.A TIGHT PRESSURE GRADIENT AND STRONG LOW LEVEL WINDS WILL
CONTINUE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THE DAY
TODAY...ASSOCIATED WITH A STRONG SURFACE HIGH PRESSURE RIDGE. NORTH
WINDS ARE EXPECTED TO CONTINUE SUSTAINED AT 25 TO 35 MPH WITH GUSTS
TO NEAR 50 MPH ACROSS THE WESTERN TWO-THIRDS OF THE PANHANDLES...WHILE
SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE
ACROSS THE EASTERN ONE-THIRD OF THE PANHANDLES. CONDITIONS WILL
IMPROVE BY THIS EVENING.

OKZ003-TXZ004-005-009-010-014-015-019-020-152200-
/O.CON.KAMA.HW.W.0001.000000T0000Z-051115T2200Z/
BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-
COLLINGSWORTH-
INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER...
HIGGINS...FOLLETT...MIAMI...CANADIAN...PAMPA...SHAMROCK...
WHEELER...CLARENDON...WELLINGTON
1152 AM CST TUE NOV 15 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

A STRONG PRESSURE GRADIENT ASSOCIATED WITH A SURFACE HIGH
PRESSURE SYSTEM WILL CAUSE EXTREMELY STRONG WINDS TODAY...WITH GUSTS
AS HIGH AS 60 MPH POSSIBLE ACROSS THE EASTERN OKLAHOMA AND TEXAS
PANHANDLES. SUCH WINDS CAN MAKE DRIVING EXTREMELY DIFFICULT...AND CAN
BE ESPECIALLY DANGEROUS TO HIGH PROFILE VEHICLES. MOTORISTS ON
INTERSTATE 40 AND OTHER EAST TO WEST ORIENTED ROADS SHOULD BE
PARTICULARLY CAUTIOUS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

OKZ001-002-TXZ001>003-006>008-011>013-016>018-152200-
/O.CON.KAMA.WI.Y.0001.000000T0000Z-051115T2200Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS...
BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD...
CANYON...CLAUDE
1152 AM CST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. 

A STRONG PRESSURE GRADIENT ASSOCIATED WITH A SURFACE HIGH
PRESSURE SYSTEM WILL RESULT IN STRONG GUSTY WINDS ACROSS THE
TEXAS AND OKLAHOMA PANHANDLES THROUGH THE DAY TODAY. A WIND
ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF
VENTURING ONTO AREA LAKES. THESE WINDS WILL MAKE OPEN WATERS OF
LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH
MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID
THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Nov 14, 3:28 PM CST, 11 hours 35 minutes earlier.

Area forecast discussion, Nov 14, 3:28 PM CST, 11 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
328 PM CST MON NOV 14 2005

.DISCUSSION...

ADVERTISED MAJOR CHANGE IN THE WEATHER CONTINUES TOWARDS THE
REGION

POLAR JET CONTINUES TO DIG TOWARDS THE REGION THIS AFTERNOON...WITH
SURFACE COLD FRONT EXTENDING FROM THE WESTERN DAKOTAS INTO NORTHERN
COLORADO MOVING SOUTH AT A RAPID CLIP. LEADING EDGE OF COLD FRONT
SHOULD PUSH INTO THE OKLAHOMA PANHANDLE NEAR MIDNIGHT AND PUSH
THROUGH ALL OF THE TEXAS PANHANDLE BY SUNRISE. NAM RUNS FROM 12Z AND
18Z ATTEMPT TO HOLD FRONTAL PROGRESSION UP A FEW HOURS...BUT SUCH A
COLD AND DENSE AIRMASS SHOULD HAVE NO PROBLEM SLIDING DOWN THE LEE OF
THE ROCKIES ACROSS THE REGION SO KEPT TIMING OF FRONT INTACT FROM
PREVIOUS PACKAGE.

BIG QUESTIONS WITH FRONT ARE HOW STRONG WINDS WILL BECOME...
TEMPERATURES...AND PRECIP CHANCES. COULD SEE SOME INITIAL GUSTS
IMMEDIATELY AFTER FRONTAL PASSAGE BETWEEN 40-50 MPH BUT THESE SHOULD
NOT LAST LONG. AS THE FRONT MOVES SOUTH OF THE REGION AND DAYTIME
MIXING TAKES PLACE...WINDS SHOULD REMAIN AROUND 35 MPH SUSTAINED WITH
A FEW HIGHER GUSTS. FELT THAT BEST COURSE OF ACTION WAS TO KEEP WIND
ADVISORY GOING AS WAS INHERITED FROM PREVIOUS SHIFT. WILL HAVE TO
WATCH SITUATION CLOSELY AS STRONGEST 850 MB WINDS ARE JUST ACROSS THE
BORDER OVER NW OK. IF STRONGEST WINDS ALOFT SLIDE FURTHER WEST ACROSS
THE PANHANDLES...WINDS COULD BE CLOSER TO THE HIGH WIND WARNING
CRITERIA OF SUSTAINED 40 MPH FOR ONE HOUR OR MORE. TEMPERATURES WILL
BE SLOW TO CLIMB...IF AT ALL...DURING THE DAY WITH THE SE TX PNHDL
WITH THE BEST CHANCE TO CLIMB A BIT DURING THE AFTERNOON. COMBINED
WITH THE WIND...WIND CHILL READINGS WILL ALSO BE LOW MAINLY IN THE
MORNING AND EARLY AFTERNOON HOURS. PRECIP CHANCES ARE VERY SLIM AS
ATMOSPHERE REMAINS DRY. RECENT MODEL RUNS ARE TRYING TO SQUEEZE OUT
SOME PRECIP IMMEDIATELY ALONG THE FRONT ACROSS THE NE TX PNHDL BUT
FEEL MOISTURE IS LACKING AND LEFT FCST DRY. DRY CONDITIONS...STRONG
WINDS...AND LOW RH VALUES WILL ALSO PROMOTE RED FLAG CONDITIONS AND
HAVE ISSUED A RED FLAG WARNING FOR ALL OF THE AREA FOR TOMORROW. SEE
RFWAMA AND FWFAMA FOR MORE DETAILS.

TUESDAY NIGHT INTO WEDNESDAY WILL BE THE COLDEST THE REGION HAS SEEN
SO FAR WITH MANY AREAS DIPPING INTO THE UPPER TEENS. WIND CHILL
READINGS WILL ALSO BE CLOSE TO ZERO IF THE WINDS STAY AROUND 10 MPH.
THE COLD AIRMASS WILL REMAIN ENTRENCHED OVER THE REGION WITH A VERY
SLOW WARMUP EXPECTED THROUGH END OF THIS WEEK. TEMPERATURES ON
WEDNESDAY NIGHT AND THURSDAY ALSO HAVE THE POTENTIAL TO DIP INTO THE
20S AS DRY AIRMASS AND LIGHT WINDS REMAIN OVER THE REGION...SO I
DROPPED TEMPS BY 3-5 DEGREES MOST AREAS. NWLY FLOW ALOFT WILL HELP TO
KEEP LOW THICKNESSES OVER THE REGION AND HELP TO SEND A SERIES OF
FRONTS ACROSS THE AREA. NEXT FRONT EXPECTED TO ARRIVE FRI/SAT BEFORE
MODELS DIVERGE ON WHAT HAPPENS INTO NEXT WEEK. DID DROP TEMPS SOME
FOR FRI AND SAT TO REFLECT NEXT FRONT...AND GENERALLY KEPT TEMPS A
BIT COOLER THAN GUIDANCE.

FCSTID = JORDAN

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                32  45  21  50 /   0   0   0   0
BEAVER OK                  31  45  19  50 /   0   0   0   0
BOISE CITY OK              29  41  18  49 /   0   0   0   0
BORGER TX                  35  45  24  52 /   0   0   0   0
BOYS RANCH TX              33  46  20  52 /   0   0   0   0
CANYON TX                  32  47  21  51 /   0   0   0   0
CLARENDON TX               37  47  23  51 /   0   0   0   0
DALHART TX                 29  42  16  48 /   0   0   0   0
GUYMON OK                  34  46  19  50 /   0   0   0   0
HEREFORD TX                31  43  19  48 /   0   0   0   0
LIPSCOMB TX                36  45  20  49 /   0   0   0   0
PAMPA TX                   35  44  25  51 /   0   0   0   0
SHAMROCK TX                38  48  25  51 /   0   0   0   0
WELLINGTON TX              39  49  26  54 /   0   0   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 6 AM TO 6 PM CST TUESDAY FOR OKZ001-OKZ002-
     OKZ003.

     WIND ADVISORY FROM 10 PM THIS EVENING TO 4 PM CST TUESDAY FOR
     OKZ001-OKZ002-OKZ003.

TX...RED FLAG WARNING FROM 6 AM TO 6 PM CST TUESDAY FOR TXZ001-TXZ002-
     TXZ003-TXZ004-TXZ005-TXZ006-TXZ007-TXZ008-TXZ009-TXZ010-
     TXZ011-TXZ012-TXZ013-TXZ014-TXZ015-TXZ016-TXZ017-TXZ018-
     TXZ019-TXZ020.

     WIND ADVISORY FROM 10 PM THIS EVENING TO 4 PM CST TUESDAY FOR
     TXZ001-TXZ002-TXZ003-TXZ004-TXZ005-TXZ006-TXZ007-TXZ008-
     TXZ009-TXZ010-TXZ011-TXZ012-TXZ013-TXZ014-TXZ015-TXZ016-
     TXZ017-TXZ018-TXZ019-TXZ020.

&&

03/17
Hazardous weather outlook, Nov 14, 1:00 PM CST, 14 hours 3 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
100 PM CST MON NOV 14 2005

OKZ001>003-TXZ001>020-151200-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
100 PM CST MON NOV 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

A WIND ADVISORY IS IN EFFECT FOR ALL SECTIONS OF THE TEXAS AND
OKLAHOMA PANHANDLES BEGINNING AT 10 PM CST TONIGHT. SUSTAINED NORTH
WINDS OF 25 TO 35 MPH ARE EXPECTED WITH GUSTS TO NEAR 50 MPH AS A
STRONG COLD FRONT MOVES THROUGH THE AREA. CAUTION IS ADVISED ON AREA
LAKES DUE TO THE STRONG WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A WIND ADVISORY WILL CONTINUE FOR THE PANHANDLES THROUGH 4 PM CST
TUESDAY. FIRE DANGER WILL BE VERY HIGH ON TUESDAY. EARLY MORNING WIND
CHILL VALUES IN THE 15 TO 25 DEGREE RANGE ARE EXPECTED TUESDAY.
TUESDAY NIGHT WILL BE COLD...WITH LOW TEMPERATURES IN THE 14 TO 27
DEGREE RANGE. EARLY MORNING WIND CHILL VALUES ON WEDNESDAY WILL DROP
INTO THE 5 TO 15 DEGREE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

COCKRELL

Nearby

High Wind Warnings in Texas, 2005High Wind Warnings in Oklahoma, 2005Every high wind warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.